Title

Propagation of Profiled Optical Beams through Kerr Media

Document Type

Article

Publication Date

10-1991

Publication Source

Microwave and Optical Technology Letters

Abstract

The propagation of profiled optical beams through cubically nonlinear Kerr media is investigated, theoretically and numerically. Specifically, propagation through both thin and thick nonlinear media are examined, and the far-field pattern after exit from the nonlinear medium are studied. The profiles investigated are Gaussian and sinctype, the latter obtained from the Fourier transform of a rectangular slit.

Inclusive pages

471–475

ISBN/ISSN

0895-2477

Comments

Permission documentation is on file.

Publisher

Wiley Periodicals

Volume

4

Issue

11

Peer Reviewed

yes